# SDR CA080102008

- Difficulty date: December 27, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 5,356 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 3219027001
- Condition: Damaged
- Location: Fire Extinguish
- Part time: 5,472 hours
- Component: Fire Extinguish, Frchld, 2782797001
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB-OUT THE PILOTS NOTICED THE ENGINE FIRE DETECTION INDICATION LIGHT CAME ON. THE ENGINE WAS SHUTDOWN AND THE ENGINE FIRE EXTINGUISHING BOTTLE WAS ACTIVATED. THE PILOTS DECLARED AN EMERGENCY, LANDED SAFELY AT THE AIRPORT OF ORIGIN AND EVACUATED THE AIRCRAFT. NO ENGINE FIRE WAS OBSERVED. MAINTENANCE INSPECTED THE FIRE EXTINGUISHING SYSTEM AND FOUND THAT THE FIRE LOGIC CONTROL BOX HAD HEAT DAMAGE AT AN ELECTRICAL CONNNECTOR. (TC NR 20080102008)
